# SDR FDEA2020050490866

- Difficulty date: April 9, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 50,074 hours, 23,035 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR BOARDS # 222 MAF,  FOUND TOP LAYER OF BOARDS DAMAGES REPAIRED FLOOR PANEL 222MAF IAW SRM 53-00-50 REV 129
